# SDR SWAA2023112423524

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L/H OVERWING DOOR INT / EXT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTRY PACK PER REF. AMM 33-51-06-960-801.PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF. AMM 33-51-00-720-801 FOUND NORMAL.;[02] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHT BATTRY PACK. TEST NORMAL.
